# SDR AALA201507159003

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 16,434 hours, 13,584 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 9037B000104
- Part serial: 1159
- Condition: Failed
- Location: Cockpit
- Part time: 16,435 hours, 13,584 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1776 EN-ROUTE, GEAR WILL NOT RETRACT, NO EICAS MSGS.  GEAR HANDLE WOULD NOT MOVE.  THE FLIGHT RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  VERIFIED PROBLEM DURING GEAR RETRACTION TEST AMM 32-33-00.  R & R LG SELECT HANDLE AMM 32-33-01.  GEAR RETRACTION TEST SATISFACTORY SEVERAL TIMES.  ACCOMPLISHED INSPECTION.
